RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 8, Pages 95–122 (Mi msb588)  

This article is cited in 2 scientific papers (total in 2 papers)

Cancellation of factorials

W. V. Zudilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An arithmetical property allowing an improvement of some number-theoretic estimates is studied. Previous results were mostly qualitative. Application of quantitative results of the paper to the class of generalized hypergeometric $G$-functions extends the set of irrational numbers representable as values of these functions.

DOI: https://doi.org/10.4213/sm588

Full text: PDF file (363 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:8, 1181–1207

Bibliographic databases:

Document Type: Article
UDC: 511.3+519.11+517.588
MSC: 11J82, 11J91
Received: 17.01.2000

Citation: W. V. Zudilin, “Cancellation of factorials”, Mat. Sb., 192:8 (2001), 95–122; Sb. Math., 192:8 (2001), 1181–1207

Citation in format AMSBIB
\Bibitem{Zud01}
\by W.~V.~Zudilin
\paper Cancellation of factorials
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 8
\pages 95--122
\mathnet{http://mi.mathnet.ru/msb588}
\crossref{https://doi.org/10.4213/sm588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1862246}
\zmath{https://zbmath.org/?q=an:1030.11032}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 8
\pages 1181--1207
\crossref{https://doi.org/10.1070/SM2001v192n08ABEH000588}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172729100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035540512}


Linking options:
  • http://mi.mathnet.ru/eng/msb588
  • https://doi.org/10.4213/sm588
  • http://mi.mathnet.ru/eng/msb/v192/i8/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Zudilin W., “An Apéry-like difference equation for Catalan's constant”, Electron. J. Combin., 10:1 (2003), R14, 10 pp.  mathscinet  zmath  isi
    2. V. A. Androsenko, “Irrationality measure of the number $\frac{\pi}{\sqrt{3}}$”, Izv. Math., 79:1 (2015), 1–17  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:2471
    Full text:462
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019